Accessibility navigation

The representation of conditional expectations of non-Gaussian noise

Kuna, T. and Streit, L. (2007) The representation of conditional expectations of non-Gaussian noise. Communications on Stochastic Analysis, 1 (1). pp. 49-56. ISSN ISSN 0973-9599

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL:


For Wiener spaces conditional expectations and $L^{2}$-martingales w.r.t. the natural filtration have a natural representation in terms of chaos expansion. In this note an extension to larger classes of processes is discussed. In particular, it is pointed out that orthogonality of the chaos expansion is not required.

Item Type:Article
Divisions:Interdisciplinary Research Centres (IDRCs) > Centre for the Mathematics of Planet Earth (CMPE)
Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1013

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation